Bulletin of the London Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bull. Lond. Math. Soc., 2015, Volume 47, Issue 2, Pages 290–300 (Mi blms1)  

Newton's lemma XXVIII on integrable ovals in higher dimensions and reflection groups

V. A. Vassilievab

a Steklov Mathematical Institute
b National Research University Higher School of Economics

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00383
This research was Supported in part by RFBR grant 13-1-00383.


DOI: https://doi.org/10.1112/blms/bdv002


Bibliographic databases:

ArXiv: 1407.7221
Received: 08.09.2013
Revised: 12.10.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/blms1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:194

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021